MathSciNet Relay Station
MathSciNet bibliographic data
MR1268791 (95d:82036) 82B44 (34F05 60J60)
McKean, H. P. A limit law for the ground state of Hill's equation. J. Statist. Phys. 74 (1994), no. 5-6, 1227–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement